RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 3(93), Pages 227–234 (Mi umn7256)  

This article is cited in 3 scientific papers (total in 4 papers)

Mathematical Events in the USSR and abroad

Meetings of the Leningrad Mathematical Society




Full text: PDF file (878 kB)

Citation: “Meetings of the Leningrad Mathematical Society”, Uspekhi Mat. Nauk, 15:3(93) (1960), 227–234

Citation in format AMSBIB
\Bibitem{1}
\paper Meetings of the Leningrad Mathematical Society
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 3(93)
\pages 227--234
\mathnet{http://mi.mathnet.ru/umn7256}


Linking options:
  • http://mi.mathnet.ru/eng/umn7256
  • http://mi.mathnet.ru/eng/umn/v15/i3/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Feller, “Infinite-dimensional elliptic equations and operators of Lévy type”, Russian Math. Surveys, 41:4 (1986), 119–170  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. A. Bulavskii, V. A. Vasilev, S. S. Kutateladze, V. L. Makarov, M. M. Lavrentev, V. D. Marshak, E. A. Mukhacheva, Yu. G. Reshetnyak, V. I. Suslov, V. I. Shmyrev, S. M. Antsyz, I. A. Bykadorov, “Gennadii Shlemovich Rubinshtein (1923–2004)”, Sib. zhurn. industr. matem., 8:1 (2005), 3–9  mathnet  mathscinet
    4. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:130
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020